# SDR 99ZZZX418

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2629P
- Make and model: Stbros SD330
- Aircraft serial: SH3079
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperable
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RIGHT GEAR DOWN INDICATION LIGHT WAS INOPERABLE SO THE CAPTAIN DECLARED AN EMERGENCY INTO SDF AND LANDED WITHOUT INCIDENCE.  THE RIGHT GEAR DOWN INDICATION LIGHT WAS MEL'ED AND THE AIRCRAFT WAS FLOWN TO BKW.  THE MECHANIC CLEANED AND LUBED THE DOWNLOCK SWITCH IAW SD3-30 MM.  MEL CLEARED AND OPS CHECK GOOD.
